SOUTH DAKOTA – Children’s Health Defense, an activist group founded by Robert F. Kennedy in 2016 known for anti-vaccine activities, recently interviewed the family of a 26-year-old South Dakota man who passed away in November due to purported complications linked to Pfizer’s COVID-19 vaccine.
Four days after receiving a booster shot of the Pfizer vaccine, Joseph Keating began to experience fatigue, muscle soreness and an increased heart rate; he had not experienced any adverse effects from his initial two-doses of vaccination according to his mother, Cayleen.
“This was on a Monday. Tuesday and Wednesday he was fine, but Thursday morning – 72 hours after the booster – he called and said he had a sore throat,” she said. “When we googled, ‘what are your reactions to having the Pfizer vaccine,’ a lot of the results say people deal with fatigue, muscle soreness and everything, so we both just brushed it off as reactions to the vaccine and it was no big deal.”
However, Joseph – who his family said was supportive of vaccines and worked in a job that required him to be vaccinated – soon found that his symptoms began to worsen, as he also developed a fever of 100.2 and saw his heart rate elevate even higher to 112.
FREE DIGITAL SUBSCRIPTION: GET ONLY 'FEATURED' STORIES BY EMAIL
Big Tech is using a content filtering system for online censorship. Watch our short video about NewsGuard to learn how they control the narrative for the Lamestream Media and help keep you in the dark. NewsGuard works with Big-Tech to make it harder for you to find certain content they feel is 'missing context' or stories their editors deem "not in your best interest" - regardless of whether they are true and/or factually accurate. They also work with payment processors and ad-networks to cut off revenue streams to publications they rate poorly by their same bias standards. This should be criminal in America. You can bypass this third-world nonsense by signing up for featured stories by email and get the good stuff delivered right to your inbox.
Joseph called in sick to work on Thursday and Friday. That Friday evening, Joseph’s father, William, visited his son around 5 p.m. for dinner; he left an hour later, and two hours after that Joseph passed away; data pulled from a heart rate monitor on his Apple Watch indicates his approximate time of death, and that he consistently had an elevated heart rate up to that point.
According to the autopsy report and certificate of death provided by his family, Joseph had died from heart damage caused by:
“MULTIFOCAL MYOCARDITIS INVOLVING THE LEFT VENTRICLE AND SEPTUM” (PART I) WITH A CONTRIBUTING FACTOR OF “RECENT PFIZER COVID 19 BOOSTER VACCINE” (PART II)
“I knew COVID could cause MIS-C [multisystem inflammatory syndrome], but nobody told me the vaccine was giving people myocarditis,” Cayleen said. “There’s a big difference between COVID giving you myocarditis and a vaccine giving you myocarditis and actually killing you.”
Joseph’s family confirmed that the Centers for Disease Control and Prevention (CDC) did not investigate Joseph’s death, nor did the organization contact the pathologist who performed the autopsy or request the documentation confirming the cause of death.
While myocarditis has been known to be a side-effect of some COVID-19 vaccines, overall instances of this ailment have been rare. According to a study, as of November 2021 there had been 1,783 reports to the CDC’s United States Vaccine Adverse Event Reporting System (VAERS) of cases of heart inflammation, namely myocarditis or pericarditis, among people aged 12–29 years who received COVID-19 vaccines.
However, the CDC also acknowledges that VAERS has been estimated to account for just 1 percent of vaccine injuries, so the number of cases of heart-related ailments that can be attributed to the COVID jab may be far greater in reality.